MathSciNet Relay Station
MathSciNet bibliographic data
MR370615 (51 #6842) 57D30
Hirsch, Morris W.; Thurston, William P. Foliated bundles, invariant measures and flat manifolds. Ann. Math. (2) 101 (1975), 369–390.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement